Doctor insights on:
Depo Shot Back Pain
I got the Depo-Provera provera (medroxyprogesterone) shot last week, but now I have kidney pains and pain in my rib cage?
See your doctor: This is a problem that requires a face-to-face meeting with your doctor. In that meeting, your doctor will listen to you, perform a throrough examination and possibly order labs or other tests. Based on this information, he/she will be able to tell you what's wrong and what to do about it. ...Read more
Normal depo effect: Irregular periods are the norm on depoprovera. Many patients have no periods at all. Others will experience irregular menstrual bleeding. This is how depo works. If you are not satisfied with the bleeding pattern on depo then consider using a different birth control method. ...Read moreSee 1 more doctor answer
Cramping bloating low back pain thigh pain bleeding & Depo-Provera unsafe sex had 1st period since givin birth 11m got on Depo-Provera that day.Havin symptoms preg?
2Weeks oflighly bleeding. Back pain some cramps. Started Depo-Provera shot 2months ago is its side effects?
Possibly: Considering you had the Depo Provera (medroxyprogesterone) shot 2 months ago and you weren't pregnant prior it is common to have an irregular, heavy, erratic period. Should you have more concern your doctor can check your urine and examine you for more appropriate measures. Good luck ...Read more
I'm having headaches & pains n my head could it b my birthcontrol Depo-Provera provera (medroxyprogesterone) shot?
Yes, if....: If the same symptoms come back repeatedly after each injection especially if you get swelling and itching .Visit your doctor. ...Read more
I got the Depo-Provera provera (medroxyprogesterone) shot last week, now I have kidney pains and pain in my rib cage. Is this normal?
Injection site pain: Depends on how it looks but there is a fair amount of the hormone injected into the muscle (enough for 12 weeks worth of contraception). If there is no redness you could wait and see and get checked out by your nurse/doctor/sexual health clinic during the day. Needs urgent attention if redness fevers or worsening severity of pain as will need to have the site examined and checked. ...Read moreSee 1 more doctor answer
I ended my Depo-Provera shot early jan. And still no period.Right lowerside abdmoinal pain nausea stomach pain.?
Common after Depo: Unfortunately, after stopping Depo-Provera provera, (medroxyprogesterone) it could take up to a year for your period to return (worst case scenario). On the other hand, with your symptoms, i would still suggest a pregnancy test to make sure you are not currently pregnant. ...Read moreSee 2 more doctor answers
Why do I have mild pain in my ovaries i've just finished Depo-Provera provera (medroxyprogesterone)?
Irregular periods placed on Depo-Provera shot but missed last month shot. Headaches heartburn stomach pains and more could i be pregnant?
After giving birth on Jan 8 I was given the Depo-Provera provera (medroxyprogesterone) shot. I am having headaches dizziness sharp pain in chest. Are theses side effects? What todo
See your doc: These are concerning symptoms go and see your doc ...Read more
I recevied my last injection of Depo-Provera provera (medroxyprogesterone) . On august 7 2014. When is my next injection ?
Last Depo-Provera shot was march 2013, skipped my last shot and got my period back right away. When can I start taking clomid (clomiphene)?
Any time: It may not work quite as well yet. But there is no way to know until you try. There may still be some effect of depo. But you can try when you are ready! ...Read more
Middle back pain radiating to hip and buttock, right side. Finished antibiotics for UTI yet continued back pain. Causes please?
Im on the Depo-Provera provera, (medroxyprogesterone) i got my 10th shot on feb1 and got antibotics 3days later, can antibotics cause the shot to be ineffective?
Depends on antibioti: Generally most of the common antibiotics are not reported to decrease the effectiveness of Depo Provera (medroxyprogesterone) shot. Certain antibiotics( rifampin, Rifabutin , rifapentine) and antifugal ( griseoflulvin) may reduce the effectiveness. If your antibiotic is any of these mentioned then it may be appropriate to do a pregnancy test if you think you may be pregnant. Take care. ...Read moreSee 1 more doctor answer
Lowe Back pain lower left abdominal pain brown discharge 10 days after period. On mirena (levonorgestrel) for 9 months?
- Talk to a doctor live online for free
- Depo shot and leg and ankle pain
- Depo shot caused my back to break out
- How to get started back on depo shot?
- Ask a doctor a question free online
- Back pain after a shot
- Lower back pain pink discharge and depo-provera
- Off depo and lower back pain and cramping
- What affects the depo-provera shot?
- Talk to a gynecologist online for free